Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Subalgebra systems of powers of partial universal algebras

A. A. Iskander

Vol. 38 (1971), No. 2, 457–463

A set A and an integer n > 1 are given. S is any family of subsets of An. Necessary and sufficient conditions are found for the existence of a set F of finitary partial operations on A such that S is the set of all subalgebras of A;Fn. As a corollary, a family E of equivalence relations on A is the set of all congruences on A;Ffor some F if and only if E is an algebraic closure system on A2.

Mathematical Subject Classification
Primary: 08A25
Received: 20 January 1970
Published: 1 August 1971
A. A. Iskander